Att Medicines

ATT medicines are a group of medicines that are used for Antitubercular Treatments. They are nothing but simply the medicines that are used for treating tuberculosis and include FD-approved medicines such as Rifampin, Isoniazid, Pyrazinamide, and Ethambutol.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What happens to a person taking ATT medicines when not having tuberculosis?

Query: Hi, What happens to a person taking ATT medicines, when not having tuberculosis?  Read Full »


Dr. Vinod Kumar Atreya

Answer: Hi, Welcome to icliniq.com The ATT medicines are multiple drugs given in combination to treat tuberculosis. Some drugs are bacteriostatic and some are bactericidal to the causative organism of tuberculosis i.e,Mycobacterium tuberculosis. The person on ATT and not having tuberculosis may or may not ...  Read Full »

My wife was diagnosed with GUTB and was tested positive for TB. After 2 months of fertility treatment, she complained of vomiting and giddiness.

Query: Hi, My wife was diagnosed with GUTB (Genitourinary Tuberculosis) and was tested positive for TB PCR. HSG showed blocked fallopian tube whereas USG showed normal ovaries and uterus. After 9 months of ATT (Antitubercular Treatment) her fallopian tube opened during the HSG test. Thereafter doctor start...  Read Full »


Dr. Richa Agarwal

Answer: Hi, Welcome to icliniq.com. Your wife is suffering from tuberculosis and it affects her fallopian tube. Now she is suffering from PID, it may be because of tuberculosis or because of some other infection. She feels nausea because of PID or because of drugs used in conception. Please do not worry, co...  Read Full »

I am on ATT and having pain. How to get rid of it?

Query: Hello doctor,I have tubercular arthritis in my right hip. I am in the army, and hence, it is mandatory to be physically and mentally fit. Presently I am on ATT for the last eight months, which showed some improvement, but it also has some cartilage damage and synovial thickening, which is causing pa...  Read Full »


Dr. Chitrangada

Answer: Hello, Welcome to icliniq.com. Your MRI show (attachment removed to protect patient identity) tubercular arthritis involving both hip joints with more extensive disease on the right than left. It is associated with synovial thickening and joint space reduction however there is not much mention of...  Read Full »

My mother had TB meningitis and is now suspected to have tubercular spine. Help.

Query: Respected doctor, My 63 year old mother was diagnosed with tuberculosis meningitis (TBM) 10 months ago when she complained of a severe headache. She has undergone CSF study and the report of the study is attached. She has been taking ATT medicines since then. The list of all the medicines she is tak...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your post which has nicely described the events. Also, I reviewed her reports (attachment removed to protect patient identity). If she has received ATT (antitubercular therapy) for tubercular meningitis 10 months ago, it is highly unlikely that she has ...  Read Full »

Is it fine to start treatment for TB before the test report comes positive?

Query: Hi doctor, My father aged 62 had undergone the kidney stone removal on both the kidneys. But, after one week of removal he suffered frequent urination with heavy pain. We have tested urine culture report and result is negative. Again we took an UV scan and come to know that the¬†bladder size is redu...  Read Full »


Dr. Gopinath

Answer: Hi, Welcome to icliniq.com. I went through the reports and prescription (attachment removed to protect patient identity). From the report he has a decreased renal function with increased serum creatinine levels as well as urinary infection seen as increased pus cells. Whenever the culture ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.